Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extensions of the Laplace method


Author: D. L. Thomsen
Journal: Proc. Amer. Math. Soc. 5 (1954), 526-532
MSC: Primary 42.4X
MathSciNet review: 0063479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063479-5
Article copyright: © Copyright 1954 American Mathematical Society